A novel approach to state bounding for discrete-time Markovian jump systems with interval time-varying delay
Author: Van Hien, Le. v. 33 no. 2, pp. 293- 307 Date: 2016
ISSN: 0265-0754, EISSN: 1471-6887 DOI: 10.1093/imamci/dnu043
Get full text via these sources:
Oxford Journals Online
Oxford University Press's Very Short Introductions offer introductions to a diverse range of subject areas. All titles provide introductions to a range of subjects, combining facts, analysis, new ideas to make the topics readable.
Academic Search Complete
Academic Search Complete is a multi-disciplinary database with extensive coverage of STEM research, social sciences and humanities, anthropology, engineering, law and the sciences.
Any issues, please contact the library for help: